On some properties of weak topology in vector structures
Doklady Akademii Nauk, Tome 202 (1972) no. 1, pp. 9-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_1_a0,
author = {Yu. A. Abramovich},
title = {On some properties of weak topology in vector structures},
journal = {Doklady Akademii Nauk},
pages = {9--11},
year = {1972},
volume = {202},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_1_a0/}
}
Yu. A. Abramovich. On some properties of weak topology in vector structures. Doklady Akademii Nauk, Tome 202 (1972) no. 1, pp. 9-11. http://geodesic.mathdoc.fr/item/DAN_1972_202_1_a0/